RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 5(329), Pages 149–150 (Mi umn206)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cohomology with local coefficients of certain nilmanifolds

L. A. Alaniya

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm206

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:5, 1019–1020

Bibliographic databases:

MSC: 55N25
Accepted: 23.08.1999

Citation: L. A. Alaniya, “Cohomology with local coefficients of certain nilmanifolds”, Uspekhi Mat. Nauk, 54:5(329) (1999), 149–150; Russian Math. Surveys, 54:5 (1999), 1019–1020

Citation in format AMSBIB
\Bibitem{Ala99}
\by L.~A.~Alaniya
\paper Cohomology with local coefficients of certain nilmanifolds
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 5(329)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn206}
\crossref{https://doi.org/10.4213/rm206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741665}
\zmath{https://zbmath.org/?q=an:0965.55001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1019A}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 5
\pages 1019--1020
\crossref{https://doi.org/10.1070/rm1999v054n05ABEH000206}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086693000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033258817}


Linking options:
  • http://mi.mathnet.ru/eng/umn206
  • https://doi.org/10.4213/rm206
  • http://mi.mathnet.ru/eng/umn/v54/i5/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Millionshchikov, DV, “Cohomology of solvmanifolds with local coefficients and problems of the Morse-Novikov theory”, Russian Mathematical Surveys, 57:4 (2002), 813  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. Millionshchikov, DV, “Cohomology of solvable Lie algebras and solvmanifolds”, Mathematical Notes, 77:1–2 (2005), 61  mathnet  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Millionschikov D.V., “Multi-valued functionals, one-forms and deformed de Rham complex”, Topology in Molecular Biology, Biological and Medical Physics, Biomedical Engineering, 2007, 189–208  crossref  adsnasa  isi
    4. Dimca, A, “TOPOLOGY AND GEOMETRY OF COHOMOLOGY JUMP LOCI”, Duke Mathematical Journal, 148:3 (2009), 405  crossref  mathscinet  zmath  isi  scopus  scopus
    5. ALEXANDRU DIMCA, ŞTEFAN PAPADIMA, “NON-ABELIAN COHOMOLOGY JUMP LOCI FROM AN ANALYTIC VIEWPOINT”, Commun. Contemp. Math, 2013, 1350025  crossref  mathscinet  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:243
    Full text:108
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019